# SDR DALA1241709264

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 5912150509
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD SUPPORT FITTING UPPER ARM AFT OTBD SCREW HOLE FOR FAIRING HAS CORROSION.  REMOVED CORROSION ON TWO OTBD FLAP INBD SUPPORT FITTING.  UPPER HOLE STEPPED UP TO O.341 AND LOWER HOLE TO 0.391 DIAMETER.  INSTALLED REPAIR BUSHINGS IN REF MD90 SRM 51-10-05 AND DELTA ER/A 503593-14.
